# SDR SWIA202266398

- Difficulty date: June 28, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 44,792 hours, 38,113 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Crushed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS574.00 CARGO FWD MID DOOR TRACK APPROX. STRG 13LH CRUSHED (MARKED)      (C-CHECK RO 8/31/2022)    REPLACED AND INSTALLED NEW CARGO FWD MID DOOR TRACK AT FS574.00  TRACK REF DRAWING 601R35207 REV:-W, DRAWING 601R35065 REV: B AND CRJ200 SRM 51-42-06 SEE CONTINUE CARD FOR ALL WORK ACCOMPLISHED.COMPLIED WITH SKY CARD 51-900-1003-SKY AND M-337 MAJOR REPAIR
